Science in China Series A: Mathematics

, Volume 41, Issue 11, pp 1151–1157

The asymptotic stability of theoretical and numerical solutions for systems of neutral multidelay-differential equations

  • Chengjian Zhang
  • Shuzi Zhou
Article

DOI: 10.1007/BF02871977

Cite this article as:
Zhang, C. & Zhou, S. Sci. China Ser. A-Math. (1998) 41: 1151. doi:10.1007/BF02871977

Abstract

The asymptotic stability of theoretical and numerical solutions for neutral multidelay-differential equations (NMDEs) is dealt with. A sufficient condition on the asymptotic stability of theoretical solutions for NMDEs is obtained. On the basis of this condition, it is proved that A-stability of the multistep Runge-Kutta methods for ODEs is equivalent to NGPk-stability of the induced methods for NMDEs.

Keywords

asymptotic stabilitymultistep Runge-Kutta methodNMDEs

Copyright information

© Science in China Press 1998

Authors and Affiliations

  • Chengjian Zhang
    • 1
  • Shuzi Zhou
    • 2
  1. 1.Department of MathematicsHuazhong University of Science and TechnologyWuhanChina
  2. 2.Department of Applied MathematicsHunan UniversityChangshaChina